MAUDE Adverse Event Report: ARJO (SUZHOU) CO., LTD. NIMBUS 4; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

ARJO (SUZHOU) CO., LTD. NIMBUS 4; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Model Number 650001DAR
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
Arjo became aware of the nimbus 4 mattress malfunction.Automatt overinflation was reported.No patient was involved and no injury occurred.
 
Additional Manufacturer Narrative
The cause of the automatt overinflation is the incorrect circulation of the air in the automatt sensor pad (mattress base) due to a damaged inner tube.The tpu (thermoplastic polyurethane) tube may break over time due to the extruding force of the silicone tube and the external bending force, causing air accumulation in automatt.This issue has been address by the voluntary field corrective action fsn-suz-001-2021.The field action in the united states is completed.In summary, the nimbus 4 mattress did not meet its specification since the automatt sensor pad was faulty.No patient was involved when the reported issue occurred.No injury was claimed.The complaint was decided to be reportable due to the risk of patient¿s fall because the mattress was not corrected as per the field safety corrective action (tw1942837, fsn-suz-001-2021).

Brand Name
NIMBUS 4
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
ARJO (SUZHOU) CO., LTD.
no. 158 fangzhou road, sip
suzhou, jiangsu 21502 4
CH  215024
Manufacturer (Section G)
ARJO (SUZHOU) CO., LTD.
no. 158 fangzhou road, sip
suzhou, jiangsu 21502 4
CH   215024
Manufacturer Contact
katarzyna bobrow
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
668046472
MDR Report Key17169954
Report Number3005619970-2023-00015
Device Sequence Number6574427
Product Code FNM
UDI-Device Identifier05055982782234
UDI-Public(01)05055982782234(11)180325
Combination Product (Y/N)N
Initial Reporter CountryNS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Biomedical Engineer
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number650001DAR
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Initial Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 87752
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown